Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why am I having vaginal bleeding and pain after mirena coil was inserted ?

hi, i have had mirena coil inserted under ga five weeks ago, for heavy bleeding , possible endometriosis , which they couldnt find under laparoscopy , had massive bleed three days later lasting a week, then minor bleeding since but it wont stop. had course of antibiotics incase of infection, but experiencing terrible vaginal pain, deep inside, terrified of examination due to trauma, any ideas?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Heavy bleeding with clots is a side effect of IUCD.But the bleeding normally comes under control after a few days to weeks.However,vaginal pain shouldnt be there.What is would advise is getting an ultrasound if the pain persists after a few days to check if the IUD is embedded in the uterus.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor